# SDR 05FDEA00599

- Difficulty date: March 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 42,237 hours, 9,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEAT TRACK CROWN AT RIGHTHAND STA Y= 1090, X= -47 FOUND ELONGATED.  MAIN DECK CARGO COMPARTMENT, SEAT TRACK AT RIGHTHAND STA Y= 1049 TO Y= 1129 , X= -47 TRIMMED, REMOVED AND REWORKED SEAT TRACK INSTALLED PER SRM 53-70-00 VOLUME I, FIGURE 1.
